Re:Lighten up Lou!!!
Posted by Lou on March 24, 1997 at 23:41:44:
In Reply to: Re:Lighten up Lou!!! posted by Animal on March 24, 1997 at 20:52:24:
I have no intentions of berating you nor am I trying
to embarass you. I only wish to make sure that all of the
information posted is correct to avoid some of the people with
lesser knowledge doing something wrong and potentially harmfull
to themselves. Therefore when I see a post that I disagree with
I will write about it and state my reasons for doing so. I have
a vast amount of knowledge about drugs, training, nutrition, ect.
and I am just trying to help educate those without that knowledge.
I may seeem a bit straitforward but I have no time to fool around
with the immature people on this board(such as Vincent).
Here is some info on Esiclene for future reference:
Esiclene creates a local increase in size do to an inflammatory
effect in the muscles. This effect takes place in the actual muscle cells
instead of subcutaneously which is why the muscle still keeps its "hard"
appearance. The muscle cells swell up with a liquid and temporarily
enlarge in size. This effect does dissapate after a few days however.
This inflammation of the muscle cells is painfull which is why Esiclene
is pre-mixed with the pain killer lidocaine. Esiclene is an anabolic
steroid but the drastic increase in muscle size has nothing to do with
any muscle anabolism. Hope this clears up any questions.
I do think that it is childish of you to bring up a false key
strike that resulted in a misspelling of a word as a shot against my
- Re:Lighten up Lou!!! Vincent 00:12:35 3/25/97